# SDR NSVA0118

- Difficulty date: October 10, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N32017
- Make and model: Beech 1900C
- Aircraft serial: UC37
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

IAD - DURING ENGINE START OF NR 2 ENGINE THE GROUND CREW NOTICED A SIX FOOT FLAME FROM THE TAIL PIPE.  PILOT SHUT FUEL OFF AND FLAMES EXTINGUISHED.  MX MOTORED ENGINE AND FOUND NO DAMAGE OR EVIDENCE OF RESIDUAL FUEL IN TAIL PIPE.  PILOT RESTARTED ENGINE WITH NO FURTHER OCCURRENCE.  (M)
